MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM CORTEX SCREW SELF-TAPPING 26MM; PLATE,FIXATION,BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM CORTEX SCREW SELF-TAPPING 26MM; PLATE,FIXATION,BONE
Model Number 204.826
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes hwc, jds.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, the patient underwent a humerus fracture procedure.During the procedure, the doctor tried to use a third barrel plate and could not because one (1) cortex screw, one (1) cancellous screw and one (1) locking screw were not threading on the plate.They mentioned to changed the plate, but the doctor furiously took the plate and went to test it, but the plate was not the problem.The problem was with the screws that had the threaded dusted.The third barrel plate was not placed in the patient because the patient's bone was very porous.The doctor place the philos plate since it was sufficient to reduce the fracture.There was a thirty (30) minutes surgical delay.The procedure was successfully completed.The patient was not injured and was doing very well.Concomitant device reported: unknown plate (part# unknown, lot# unknown, quantity# 1) this report is for one (1) 3.5mm cortex screw self-tapping 26mm.This is report 1 of 4 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 26MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8527123
Report Number8030965-2019-62908
Device Sequence Number1846469
Product Code HRS
UDI-Device Identifier10886982146311
UDI-Public(01)10886982146311
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number204.826
Device Catalogue Number204.826
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/18/2019
Patient Sequence Number1